Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 3, Pages 473–476 (Mi mz9163)  

Brief Communications

On the Relative Widths of Ellipsoids in Hilbert Space

Yu. N. Subbotina, S. A. Telyakovskiib

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: relative width of a set, Kolmogorov width, separable Hilbert space, centrally symmetric ellipsoid

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00347
11-01-00417


DOI: https://doi.org/10.4213/mzm9163

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:3, 449–452

Bibliographic databases:

Received: 26.05.2011

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “On the Relative Widths of Ellipsoids in Hilbert Space”, Mat. Zametki, 91:3 (2012), 473–476; Math. Notes, 91:3 (2012), 449–452

Citation in format AMSBIB
\Bibitem{SubTel12}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper On the Relative Widths of Ellipsoids in Hilbert Space
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 3
\pages 473--476
\mathnet{http://mi.mathnet.ru/mz9163}
\crossref{https://doi.org/10.4213/mzm9163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201446}
\elib{https://elibrary.ru/item.asp?id=20731505}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 3
\pages 449--452
\crossref{https://doi.org/10.1134/S0001434612030170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900017}
\elib{https://elibrary.ru/item.asp?id=17983919}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860368870}


Linking options:
  • http://mi.mathnet.ru/eng/mz9163
  • https://doi.org/10.4213/mzm9163
  • http://mi.mathnet.ru/eng/mz/v91/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:399
    Full text:131
    References:68
    First page:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021